advertisement
Question
Posted by: Weight gain | 2009/01/09

Diane 35

Hi,

I would like to know what i need to do to reduce my chances of gaining weight if i go on Diane without working out. I need it for my acne, is there something I can take it in conjuction with to minimise the chances of gaining, because in all honesty i hate going to gym, but i need to do something about my skin and i heard Diane works very well.

Please assist.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I agree with Anon.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: anon | 2009/01/12

The pill and weight gain is different from woman to woman. I didnt gain anything on it - just eat right.

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement